# SDR CALA0400688

- Difficulty date: October 28, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 55,077 hours, 28,688 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26793
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN NR 3 SLAT SKIN BELOW ACTUATOR.  A DOUBLER WAS INSTALLED ON LOWER SKIN IAW SRM 57-43-01.
